MURAL - Maynooth University Research Archive Library

    Finite Rings with Large Anticommuting Probability

    Buckley, Stephen M. and MacHale, Desmond and Zelenyuk, Y. (2014) Finite Rings with Large Anticommuting Probability. Applied Mathematics & Information Sciences, 8 (1). pp. 13-25.

    Download (590kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We investigate the set of values attained by Pr ac ( R ) , the probability that a random ordered pair of elements in a finite ring R has zero Jordan product. In particular, we find all possible values of P r ac ( R ) in [ 15 / 32 , 1

    Item Type: Article
    Keywords: finite ring; anticommuting probability; annihilating spectra;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4832
    Identification Number:
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 18 Mar 2014 14:58
    Journal or Publication Title: Applied Mathematics & Information Sciences
    Publisher: Natural Sciences Publishing
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads